Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had orange Lysol mixed with water. Had strange sensation. What went wrong?

So I was cleaning around my sink and instead of taking a sip of my orange soda I accidentally took a sip of my orange Lysol mixed with water it was about a taxable spoon amount in a 4 oz cup, stupid I know not be first time I ve made this mistake but he orange spell kinda threw me off and consistently having my hands in cleaner didnt realize it till it hit my throat I tried to grow it up but not much would come out and all I could think was I needed to eat something to absorb it now I m nervous. I didn t want to go to the hospital I don t drive
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  708
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Welcome in H.C.M.

I read your query regarding accidental swallowing of Lysol mixed with water and after that you have strange sensations.

To manage it you should do-

(a) Take oral antacids.

(b) Ice cold milk to be takn.

(c) Avoid spicy food.

I hope this will help you otherwise you have to consult physician.

Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor